# SDR CA000215009

- Difficulty date: February 4, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Aircraft time: 10,162 hours
- Engine: Allsn 250C20B
- System (JASC): 8011 · Engine Starter
- Part: Brush Block
- Part number: 230321380
- Condition: Destroyed
- Location: Starter
- Part time: 43 hours
- Component: Starter-Generato, Learsiegler, 23032018
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BRUSHES ARE FAILING PREMATURELY, SUBMITTER SPECIFIED THAT THIS IS A NATIONAL PROBLEM THAT IS NOT ISOLATED TO THIS PN BRUSH OR PN STARTER.
